| Model Number |
1012449-12 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a lesion in the mid left anterior descending (mlad) artery with 90% stenosis, heavy calcification and mild tortuosity.The 3.0x12mm nc trek rx balloon dilatation catheter (bdc) was soaked in saline and prepared (air aspiration) outside the anatomy prior to use.There was no resistance when the protective sheath was removed.The bdc had resistance with the anatomy during advancement but crossed the lesion, however, it was noted to have a leak during the first inflation at 4 atmospheres (atms).There was resistance with the anatomy during removal, however, the device was removed independently.Another nc trek rx bdc was used to complete the procedure.There was no adverse patient effect.There was no report of clinically significant delay in the procedure.No additional information was provided.